Alert archive / Florida / Fire Weather Watches in 2006

Fire Weather Watch 21, NWS Miami, FL

April 15, 2006

NWS Miami, FL issued this fire weather watch at Apr 15, 2006, 3:31 PM EDT. It took effect at Apr 16, 2006, 1:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 15, 2006, 3:31 PM EDT (19:31 UTC)
In effect from
Apr 16, 2006, 1:00 PM EDT
Expired
Apr 16, 2006, 3:57 AM EDT
In force
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 151931
RFWMFL

FIRE WEATHER WATCH
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SAT APR 15 2006

...FIRE WEATHER WATCH FOR SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR 4 HOURS OR
MORE FOR RELATIVE HUMIDITIES...

FLZ063-066-070-161115-
/O.NEW.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/
GLADES-HENDRY-EASTERN COLLIER-
331 PM EDT SAT APR 15 2006

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES
FOR 4 HOURS OR MORE FOR RELATIVE HUMIDITIES...

HIGH PRESSURE OVER THE EASTERN GULF OF MEXICO WILL MOVE OVER THE
FLORIDA PENINSULA ON SUNDAY ALLOWING FOR THE AIR TO SINK OVER
SOUTH FLORIDA. THIS SINKING AIR WILL ALLOW FOR THE TEMPERATURES
OVER GLADES...HENDRY...AND EASTERN COLLIER COUNTIES TO WARM UP TO
AROUND 90 DEGREES. THE DEW POINTS WILL ALSO BE IN THE MID TO UPPER
50S FOR SUNDAY. THEREFORE...THE COMBINATION OF THE VERY WARM
TEMPERATURES AND LOW DEW POINTS WILL ALLOW FOR THE RELATIVE
HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE OVER THIS
AREA. SO A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER
COUNTIES FOR 4 HOURS OR MORE FOR THE RELATIVE HUMIDITIES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS FROM THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI
FLORIDA.

$$

BAXTER
3 follow-up statements
000 
WWUS82 KMFL 152001
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
INTERIOR AREAS OF SOUTH FLORIDA FOR 4 HOURS OR MORE FOR RELATIVE
HUMIDITIES...
...FIRE WEATHER WATCH FOR SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR 4 HOURS OR
MORE FOR RELATIVE HUMIDITIES...

FLZ063-066-070-152300-
/O.NEW.KMFL.FW.W.0031.060415T2001Z-060415T2300Z/
/O.CON.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/
GLADES-HENDRY-EASTERN COLLIER-
401 PM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR FOUR HOURS OR 
MORE FOR RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE INTERIOR AREAS
OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S HAS
ALLOWED FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS
AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT
THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT
THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO
LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT
RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING
HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND
EASTERN COLLIER COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER  OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS FROM THE NATIONAL WEATHER SERVICE OFFICE IN
MIAMI FLORIDA.


THERE IS ALSO A FIRE WEATHER WATCH IN EFFECT FOR SUNDAY FOR THIS
SAME AREA...DUE TO HIGH PRESSURE OVER THE EASTERN GULF OF MEXICO
MOVING OVER THE FLORIDA PENINSULA ON SUNDAY ALLOWING FOR THE AIR
TO SINK OVER SOUTH FLORIDA. THIS SINKING AIR WILL ALLOW FOR THE
TEMPERATURES OVER GLADES...HENDRY...AND EASTERN COLLIER COUNTIES
TO WARM UP TO AROUND 90 DEGREES. THE DEW POINTS WILL ALSO BE IN
THE MID TO UPPER 50S FOR SUNDAY. THEREFORE...THE COMBINATION OF
THE VERY WARM TEMPERATURES AND LOW DEW POINTS WILL ALLOW FOR THE
RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE
OVER THIS AREA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS FROM THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI
FLORIDA.


$$

FLZ067-071-152300-
/O.NEW.KMFL.FW.W.0031.060415T2001Z-060415T2300Z/
PALM BEACH WESTERN-WESTERN BROWARD-
401 PM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR WESTERN PALM
PALM BEACH AND WESTERN BROWARD COUNTIES FOR 4 HOURS OR MORE FOR RELATIVE
HUMIDITIES...

TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE INTERIOR AREAS
OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S HAS
ALLOWED FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS
AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT
THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT
THRESHOLD VALUES...AS THE TEMPERATURES COOL IN THE UPPER 70S TO
LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT
RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING
HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR WESTERN PALM BEACH
AND WESTERN BROWARD COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER  OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BAXTER
000 
WWUS82 KMFL 160741
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
341 AM EDT SUN APR 16 2006

..RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
ALL AREAS OF SOUTH FLORIDA EXCEPT FOR THE WEST COAST FOR 4 HOURS
OR MORE OF LOW RELATIVE HUMIDITIES... 

FLZ063-066-070-162300-
/O.UPG.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/
/O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/
GLADES-HENDRY-EASTERN COLLIER-
341 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR 4 HOURS OR MORE OF LOW RELATIVE HUMIDITIES...

TEMPERATURES IN THE UPPER 80S TO THE LOWER 90S OVER THE INTERIOR
AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL
ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS
AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT
THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT
THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO
LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT
RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING
HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND
EASTERN COLLIER COUNTIES. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ067-068-071>074-162300-
/O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
341 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR 4 OR MORE HOURS OF LOW RELATIVE HUMIDITIES...

TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE ESTAERN AREAS
OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL
ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS
AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT
THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT
THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO
LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT
RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING
HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR ALL OF PALM BEACH...
BROWARD AND MIAMI DADE COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KMFL 160757 CCA
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
341 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR ALL 
AREAS OF SOUTH FLORIDA EXCEPT FOR THE WEST COAST FOR 4 HOURS OR MORE 
OF LOW RELATIVE HUMIDITIES... 

FLZ063-066-070-162300-
/O.UPG.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/
/O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/
GLADES-HENDRY-EASTERN COLLIER-
341 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR 4 HOURS OR MORE OF LOW RELATIVE HUMIDITIES...

TEMPERATURES IN THE UPPER 80S TO THE LOWER 90S OVER THE INTERIOR
AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL
ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS
AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT
THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT
THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO
LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT
RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING
HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND
EASTERN COLLIER COUNTIES. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ067-068-071>074-162300-
/O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
341 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR 4 OR MORE HOURS OF LOW RELATIVE HUMIDITIES...

TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE ESTAERN AREAS
OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL
ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS
AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT
THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT
THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO
LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT
RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING
HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR ALL OF PALM BEACH...
BROWARD AND MIAMI DADE COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this fire weather watch went out at Apr 15, 3:23 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 15, 3:23 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EDT SAT APR 15 2006

.DISCUSSION...

AS HIGH PRESSURE CONTINUES TO PERSIST OVER SOUTH FLORIDA...AND THE
FLORIDA PENINSULA IN GENERAL...FAIR WEATHER SHOULD PERSIST THROUGH
THE EARLY PART OF NEXT WEEK. THE WIND FORECAST WILL BE PROBLEMATIC
THOUGH. AS THE SURFACE RIDGE IS FORECAST TO MOVE TO THE
EAST...SEVERAL WIND SHIFTS ARE FORECAST TO OCCUR AS IT SHIFTS
EASTWARD.

&&

.MARINE...

AS MENTIONED ABOVE...THE WINDS ARE EXPECTED TO SHIFT AS THE
SURFACE HIGH CONTINUES TO MOVE EASTWARD. THE GUIDANCE HAS BEEN
SOMEWHAT VARIABLE ON THE WIND FORECAST. BUT ACCORDING TO THE
LATEST GUIDANCE A WIND SHIFT IS FORECAST FOR TONIGHT...WITH A
SOUTHWEST WIND FROM 10 TO 15 KNOTS IN THE OFF SHORE ATLANTIC
WATERS OVER NIGHT WHICH WOULD RESULT IN THE OFF SHORE WATERS
BUILDING FROM CURRENT TRANQUIL CONDITIONS. AS STATED BEFORE...THE
WIND FORECAST FROM THE GUIDANCE HAS BEEN VARIABLE.

&&

.FIRE WEATHER...

A FIRE WEATHER WATCH WILL BE ISSUED SHORTLY FOR PORTIONS OF GLADES...HENDRY
AND EASTERN COLLIER COUNTIES. WITH THE DRY STABLE CONDITIONS AND
MAXIMUM TEMPERATURES TOMORROW ABOVE CLIMATOLOGICAL NORMALS AND THE
DEW POINTS REMAINING FAIRLY STABLE THIS SHOULD RESULT IN THE AREAS
ABOVE REACHING CRITICAL RELATIVE HUMIDITY VALUES FOR SEVERAL HOURS
OR MORE. THEREFORE...THE FIRE WEATHER WATCH IS NECESSARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  63  84  67  85 /   5   0   5   5
FORT LAUDERDALE  67  84  70  86 /   5   0   5   5
MIAMI            69  87  68  86 /   5   0   5   5
NAPLES           66  84  71  83 /   5   5   5   5

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH TO BE ISSUED SHORTLY
AM...NONE.
GM...NONE.

&&

60
Hazardous weather outlook, Apr 15, 9:15 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
915 AM EDT SAT APR 15 2006

FLZ063-066>075-161315-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
915 AM EDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:01 PM EDTRed Flag WarningMFLBroward3 hr

Nearby

Fire Weather Watches in Florida, 2006Every fire weather watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.